# SDR SIMA20220812002

- Difficulty date: August 12, 2022
- Submitted: August 14, 2022
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500899
- Aircraft time: 40,192 hours, 35,922 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 TEMP IN RED IN ICING CONDITIONS EXITED ICING BEFORE WARNING MSG APPEARED.#2 E2 BLEED AIR PRE-COOLER CRACKED.-C/A-RAR E1 FAN AIR VALVE THERMOSTAT OUTLET HOSE IAW EMB 145 AMM 36-11-06. OP CHECK GOOD IAW EMB-145 AMM 36-00-00 REF NRWC 909-ORD-06439 AND RAR E2 PRECOOLER IAW EMB 145 AMM 36-11-04. OPS TEST GOOD IAW EMB 145 AMM 36-00-00 REF NRWC # 909-ORD-06442 FOR WORK ACOMPLISHED
